# SDR AALA201803099027

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 13,922 hours, 2,832 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fod
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B, W
- Precautionary procedure: O

## Discrepancy

1.5 HOURS INTO FLIGHT, THE NR 3 OVEN STARTED SMOKING. FLIGHT ATTENDANTS TURNED IT OFF AND WERE DIRECTED TO PULL THE CIRCUIT BREAKER FOR THAT OVEN.  FLIGHT ATTENDANTS REPORTED THAT SMOKE DISSIPATED AND SMELLED LIKE BURNING PAPER. MAINTENANCE REMOVED DEBRIS FROM #3 OVEN HEATING ELEMENT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 25-35-19.
